MathSciNet Relay Station
MathSciNet bibliographic data
MR2609182 (2011k:13044) 13N15 (17B30 32S25)
Schulze, Mathias A solvability criterion for the Lie algebra of derivations of a fat point. J. Algebra 323 (2010), no. 10, 2916–2921.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement